MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M0041170
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that an unusual substance or residue was noted to be attached on the device.A metriq irrigation tubing set was selected for use.During preparation, an unusual substance or residue was noted to be attached on the device.Another of the same device was used, and the procedure was completed successfully with no patient complications.The device was discarded and will not be returned for analysis.
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes that the reported event of device foreign material present in device could not be confirmed.The device was discarded; therefore, a technical analysis could not be performed.The investigation findings did not lead to a clear conclusion about the cause of the reported event.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: the device was discarded; therefore, a technical analysis could not be performed.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Risk review: a review of the oi tubing set risk documentation was completed and confirmed that the event of device foreign material present in device.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of unable to exclude device problem.Without proper evaluation of the device, the investigation findings do not lead to a clear conclusion about the cause of the reported event.
 
Event or Problem Description

Brand Name
METRIQ IRRIGATION TUBING SET
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
AVAIL MEDICAL PRODUCTS INCORPORATED
6201 america center drive
san jose CA 95002
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24333095
Report Number2124215-2026-08234
Device Sequence Number21281858
Product Code OAD
UDI-Device Identifier08714729862208
UDI-Public(01)08714729862208(17)260131(10)60619789
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberM0041170
Device Catalogue NumberM0041170
Device Lot Number0060619789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/18/2026
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown